×

Justification of the asymptotic formulas obtained by the isomonodromic deformation method. (English. Russian original) Zbl 0745.34061

J. Sov. Math. 57, No. 3, 3131-3135 (1991); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 179, 101-109 (1989).
See the review in Zbl 0708.34059.

MSC:

34E99 Asymptotic theory for ordinary differential equations

Citations:

Zbl 0708.34059
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] H. Flashka and A. C. Newell, ?Monodromy and spectrum-preserving deformations. I,? Comm. Math, Phys.,76, No. 1, 67?116 (1980).
[2] M. Jimbo and T. Miwa, ?Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. I,? Physica D,2, No. 2, 306?352 (1981). · Zbl 1194.34167
[3] M. Jimbo and T. Miwa, ?Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. II,? Physica D,2, No. 3, 407?448 (1981). · Zbl 1194.34166
[4] M. Jimbo and T. Miwa, ?Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. III,? Physica D,4, No. 1, 26?46 (1981). · Zbl 1194.34169
[5] A. R. Its and V. Yu. Novokshenov, The Isomonodromic Deformation Method in the Theory of Painlevé Equations, Lecture Notes in Math., Vol. 1191, Springer-Verlag, Berlin-New York (1986). · Zbl 0592.34001
[6] B. M. McCoy and Sh. Tang, ?Connection formulae for Painlevé Y functions,? Physica D,19, No. 1, 42?72 (1986). · Zbl 0639.58041
[7] B. M. McCoy and Sh. Tang, ?Connection formulae for Painlevé Y functions II. The (?-function Bose gas problem,? Physica D,20, No. 1, 187?216 (1986). · Zbl 0656.35114
[8] A. P. Its and A. A. Kapaev, ?The isomonodromic deformation method and connection formulas for the second Painlevé transcendent,? Izv. Akad. Nauk SSSR Ser. Mat.,51, No. 4, 878?892 (1987). · Zbl 0681.34053
[9] A. V. Kitaev, ?The isomonodromic deformation method and asymptotic formulas for the solutions of the?complete? third Painlevé equation,? Mat. Sb.,134(176), No. 3(11), 421?444 (1987).
[10] A. S. Abdullaev, ?To the theory of Painlevé’s second equation,? Dokl. Akad. Nauk SSSR,273, No. 5, 1033?1036 (1983).
[11] A. S. Abdullaev, ?The asymptotics of the solutions of the generalized sine-Gordon equation, Painlevé’s third equation, and d’Alembert’s equation,? Dokl. Akad. Nauk SSSR,280, No. 2, 265?268 (1985). · Zbl 0612.35115
[12] B. I. Suleimanov, ?Connection between the asymptotic formulas for various infinities for the solution of Painlevé’s second equation,? Differentsial’nye Uravneniya,23, No. 5, 834?842 (1987).
[13] H. Kimura, ?The construction of a general solution of a Hamiltonian system with regular type singularity,? Ann. Mat. Pura Appl. Ser. Quarta,134, 363?392 (1983). · Zbl 0532.70013
[14] K. Takano, ?A 2-parameter family of solutions of Painlevé equation (Y) near the point at infinity,? Funksial. Ekvac.,26, No. 1, 79?113 (1983).
[15] P. Boutroux, ?Recherches sur les transcendantes de M. Painlevé et l’etude asymptotique des équations différentielles,? Ann. Sci. École Norm. Sup.,30, 255?376 (1913). · JFM 44.0382.02
[16] P. Boutroux, ?Recherches sur les transcendantes de M. Painlevé et l’etude asymptotique des équations différentielles,? Ann. Sci. École Norm. Sup.,31, 99?159 (1914). · JFM 45.0478.02
[17] S. P. Hastings and J. B. McLeod, ?Boundary value problem associated with the second Painlevé transcendent and the Korteweg-de Vries equation,? Arch. Rational Mech. Anal.,73, 31?51 (1980). · Zbl 0426.34019
[18] A. S. Fokas, U. Mugan, and M. J. Ablovitz, ?A method of solution for Painlevé equations: Painlevé IV, Y,? Preprint INS, No. 73, Clarkson Univ., New York-Potsdam (1987).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.